# SDR 2008UALA03896

- Difficulty date: July 17, 2007
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 47,097 hours, 16,951 cycles
- Engine: Iae V2527A5
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO FEED FAULT DISPLAYED ON UPPER ECAM SCREEN, 560 LBS IN CTR TANK WHICH WAS PREV EMPTY.
